Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A FORMULA RELATING INFLECTIONS, BITANGENCIES AND THE MILNOR NUMBER OF A PLANE CURVE

Full text
Author(s):
Dias, Fabio Scalco [1] ; Sinha, Raul Oset [2] ; Soares Ruas, Maria Aparecida [2]
Total Authors: 3
Affiliation:
[1] Univ Fed Itajuba, Inst Ciencias Exatas, BR-37500903 Itajuba, MG - Brazil
[2] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Dept Matemat, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Proceedings of the American Mathematical Society; v. 142, n. 7, p. 2353-2368, JUL 2014.
Web of Science Citations: 1
Abstract

In this article we obtain a formula relating inflections, bitangencies and the Milnor number of a plane curve germ. Moreover, we present an extension of the formula obtained by the first author and Luis Fernando Mello for a class of plane curves with singularities. (AU)

FAPESP's process: 08/54222-6 - Singularities, geometry and differential equations
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants
FAPESP's process: 10/01501-5 - Topological invariants of stable maps.
Grantee:Raúl Adrián Oset Sinha
Support type: Scholarships in Brazil - Post-Doctorate
FAPESP's process: 11/01946-0 - On the geometry of plane curves and surfaces in R4
Grantee:Fabio Scalco Dias
Support type: Scholarships in Brazil - Post-Doctorate